# SDR CA070321013

- Difficulty date: March 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 14,427 hours
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 21188002
- Condition: Malfunctioned
- Location: Apu
- Part time: 5,330 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) GROUND CREW REPORTED FLAMES FROM APU EXHAUST DURING PUSHBACK. COCKPIT HAD NO FIRE INDICATIONS. CREW SHUTDOWN AND PASSENGERS DEPLANED. MAINTENANCE INSPECTED AND APU MEL`D. LATER MAINTENANCE TROUBLESHOOTING FOUND APU ECU WITH FAULT/ERROR CODES. APU ECU REPLACED. AIRCRAFT RETURNED TO SERVICE. (TC NR 20070321013)
